# SDR CA101018004

- Difficulty date: October 15, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Aerosp AS355*
- Aircraft time: 1,961 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6710 · Main Rotor Control
- Part: Potentiometer
- Part number: 1165SF2C502W253
- Condition: Erratic
- Location: Main Rotor
- Part time: 1,856 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) A FAILURE CODE ON THE VEMD INDICATED A COLLECTIVE POTENTIOMETER MALFUNCTION ON ONE FLIGHT, ALSO THE PILOT REPORTED THAT DURING CRUISE THE COLLECTIVE INPUT TO THE ENGINE DID NOT RESPOND IMMEDIATELY AND CAUSED THE A/C TO TWITCH.
